# SDR DALA2025073105751

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FITTING OB SIDE - FORWARD SIDE OF 62  STRINGER 3L.  REMOVED AND REPLACED BRACKET PER ERA 627461-14 REV A.
